Zur Homotopie von Abbildungen eines Polyeders.

Dieter Puppe

Mathematische Zeitschrift (1954/55)

  • Volume: 61, page 303-323
  • ISSN: 0025-5874; 1432-1823

How to cite


Puppe, Dieter. "Zur Homotopie von Abbildungen eines Polyeders.." Mathematische Zeitschrift 61 (1954/55): 303-323. <http://eudml.org/doc/169464>.

author = {Puppe, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {Topology},
pages = {303-323},
title = {Zur Homotopie von Abbildungen eines Polyeders.},
url = {http://eudml.org/doc/169464},
volume = {61},
year = {1954/55},

AU - Puppe, Dieter
TI - Zur Homotopie von Abbildungen eines Polyeders.
JO - Mathematische Zeitschrift
PY - 1954/55
VL - 61
SP - 303
EP - 323
KW - Topology
UR - http://eudml.org/doc/169464
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.